# SDR IPXA10560197

- Difficulty date: May 17, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO STA 1180 TO STA 1200, LBL 24.75 SEAT TRACK HAS INBD AND OTBD FLANGE CORRODED GROUND FASTENERS HOLES.  REMOVED CORROSSION FROM THE SEAT TRACK. FOUND IT OUT OF ALLOWABLE DAMAGE.  R & R SEAT TRACK, DRILLED, PRIME AND PAINTED NEW REPLACEMENT SEAT TRACK. INSTALLED NEW SEAT TRACK IAW SRM 53-00-52-1A-1, SRM 51-40-02-0G.
